# SDR AALA202310122239

- Difficulty date: October 8, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 63,217 hours, 37,519 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN #2 UNUSABLE STRONG ELECTRICAL ODOR COMING FROM OVEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
